24-Hour Cold and Flu Relief Day and Night Tablets contains Diphenhydramine, Paracetamol and Pseudoephedrine which helps clear flu related symptoms.
Helps clear head and nose
Relieves aches and pains
Clears catarrh, and so aids restful sleep
How To Use
For oral use only. Take with a glass of water. Adults and children over 12 years: Take one tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day. Benylin Day and Night Tablets are not suitable for children under 12 years. Please read instructions and dosage before taking the tablets. As with all medicines if you are currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
Ingredients: 4 Blue (Night-Time) Tablets each containing: Paracetamol 500mg, Diphenhydramine Hydrochloride 25mg, 12 White (Day-Time) Tablets each containing: Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg
We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.
When you purchase online, you have a statutory right to return a Product (other than perishable produce) up to 7 days after your order has been delivered (cooling off period). We can change or cancel an order up until it is dispatched. If the order has been dispatched, you can return the Product to us and we will organise a refund (excluding delivery cost). Goods must only be returned if they are unused, unopened and in their original condition. Any breakages or damage must be reported within 24 hours of purchase/delivery.